An application of the dual variational principle to a Hamiltonian system with discontinuous nonlinearities
MetadataShow full metadata
In this article, we study the existence of solutions to the Hamiltonian elliptic system with discontinuous nonlinearities
-Δu = αu + bν + ƒ(x, v),
-Δv = cu + αv + g(x, u)
on a bounded subset of ℝn, with zero Dirichlet boundary conditions. The functions ƒ and g have a finite number of jumping discontinuities.
CitationAlves, C. O., de Morais Filho, D. C., & Souto, M. A. S. (2004). An application of the dual variational principle to a Hamiltonian system with discontinuous nonlinearities. Electronic Journal of Differential Equations, 2004(46), pp. 1-12.
This work is licensed under a Creative Commons Attribution 4.0 International License.